Couldn't find what you looking for?

TRY OUR SEARCH!

Hi

I first used the morning after pill in January for the first time by drinking one pill after the accident of sperming outside my virgina. So, now it April and we made love on the 26 April and the condom broke, so on the 27 April , he brought morning after pill containg 2 pills. I drank one at 7:08pm and other one at 7:08am. So i want to know if the pill will still work because i currently have sides effects like cramps, menstruation cramps  and feel like vomiting and feel moody too. Please help, what does it mean?

Loading...

Hi Guest,

It should work as you took it within 72 hours.

You can have cramping and nausea from taking the pill, they are common side effects.

Hope it helps.

Reply

Loading...

So if my periods started on the 3rd of April,does it mean dat they will be late?
Reply

Loading...


There is a very good chance they will be late. It's all normal. They could also be early AND they may be heavier or lighter than usual.
Reply

Loading...

So is Flu also one of the side effect of the morning after pill , because it seems like I will have flu?
Reply

Loading...


Nausea and vomiting, flu-like symtpoms, can occur.
Reply

Loading...